# SDR ASAA2016062917203

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 16,328 hours, 4,756 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Packing
- Part number: M832481226
- Condition: Failed
- Location: Lt Eng Oil Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL TANK CAP PACKING DEFECTIVE. ACFT GROUNDED.  REMOVED BAD PACKING AND INSTALLED NEW PACKING.  OK FOR CONTINUED SERVICE.
